# SDR 39LA2013090500004

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8103
- Aircraft serial: 003
- Aircraft time: 48,356 hours, 64,371 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Dhav
- Component part number: 85520001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN GOUGED AND CREASED AT STA YH92.200 JUST FWD OF THE INBD TRIM TAB ACCESS PANEL.  REPAIRED IAW RD 8-55-2604.
